# SDR CALA2013102200759

- Difficulty date: October 20, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N33266
- Make and model: Boeing 737824
- Aircraft serial: 32403
- Aircraft time: 41,545 hours, 13,355 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400111
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB LOWER SKIN SHOW CRACK INDICATION AT STATION 129.50 INBD OF DRAIN HOLE APPROXIMATELY .5 INCH IN LENGTH VERIFIED HFEC.  REPAIRED CRACK AT LT HORIZONTAL STAB SKIN IAW SRM 55-10-01, ID4 PG 1-5, REPAIR 11 PG 201-219.
